Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Yulong Lu    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Lu, Y; Stuart, A; Weber, H, Gaussian Approximations for Transition Paths in Brownian Dynamics, SIAM Journal on Mathematical Analysis, vol. 49 no. 4 (January, 2017), pp. 3005-3047 [doi]
  2. Iglesias, M; Lu, Y; Stuart, A, A Bayesian level set method for geometric inverse problems, Interfaces and Free Boundaries, vol. 18 no. 2 (2016), pp. 181-217 [doi]
  3. Hu, G; Lu, Y; Zhang, B, The factorization method for inverse elastic scattering from periodic structures, Inverse Problems, vol. 29 no. 11 (November, 2013), pp. 115005-115005 [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320